# SDR M3XA2019063001

- Difficulty date: June 28, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N459MT
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0928
- Aircraft time: 4,412 hours, 12,774 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Damaged
- Location: Rt Engine
- Part time: 3,673 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, R
- Precautionary procedure: A

## Discrepancy

PILOT MADE A PL INTO AIRPORT, FOR A #2 ENGINE FADEC FAIL WITH A PATIENT ON BOARD.  #2 ENGINE WENT TO 80%.  THE MECHANIC DOWNLOADED THE FADEC SYSTEM CODES AND IT WAS DETERMINED TO BE IN THE FUEL MANAGEMENT MODULE COMPONENTT.  THE MECHANIC DISCOVERED THE LOCKING PORTION OF THE P5 CONNECTOR TO THE FMM WAS DAMAGED.  REPLACED ENGINE HARNESS CABLE.
